| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577); Bursitis (4832)
| Date of Event |
10/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona cruciate retaining narrow femoral component left size 6 catalog#: 42502006001, lot#: 66391827, persona cemented all poly patella 29mm, catalog#: 42540000029, lot#: 66635295, persona medial congruent articular surface left 11mm, catalog#: 42512100711, lot#: 66391827.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient developed pes bursitis accompanied by pain and swelling approximately three (3) months following left knee arthroplasty.The patient received a steroid injection as treatment.Attempts have been made; however, no additional information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: h4.Medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.